Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Tightness under right shoulder blade, was constipated. Took laxatives. Related?

I have a tightness or pain under my right shoulder blade that is worse with a deep breath. I was pretty constipated so thought that was the cause. However, after taking a laxative and taking care of that issue I am still experiencing the pain and discomfort under my shoulder blade/ ribs. I am also having some issues with belching/indigestion which may not be related.
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi, I feel that pain under right shoulder blade and constipation are most probably not unrelated. Pain under right shoulder pain may be muscular in nature or a pleuritic(related to inflammation of pleura) pain.Kindly take a muscle relaxant and apply local anaesthetic ointment. In case it does not help, then you might need a X-Ray Imaging. Hope it helps.
Answered: Thu, 26 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor